# SDR SWAA2024061099651

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 25,686 hours, 12,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Stuck
- Location: Fwd Servce Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR STUCK / WON'T SECURE.<[01] REPOSITIONED GIRT BAR AS REQUIRED PER AMM 25-66-01. A/C OK FOR SERVICE.
